<< Previous Issue Communications of the Korean Mathematical Society (Vol. 33, No. 4)
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1049—1376
Equidimensional local rings with finite Cousin cohomology modules
Alireza Vahidi
MSC numbers : 13D02, 13D45
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1049—1053
An alternative $q$-analogue of the Ruci\'nski-Voigt numbers
Wardah M. Bent-Usman, Amerah M. Dibagulun, Mahid M. Mangontarum, Charles B. Montero
MSC numbers : Primary 11B83, 11B73, 05A30, 15B36
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1055—1073
On U-group Rings
Emad Abu Osba, Hasan Al-Ezeh, Manal Ghanem
MSC numbers : 13A99, 16S34, 20C05, 20C07
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1075—1082
The Source of Semiprimeness of Rings
Ne\c{s}et Aydin, \c{C}a\u{g}r\i\ Dem\.ir, D\.{i}dem Karalarl\i o\u{g}lu Camc\i
MSC numbers : Primary 16N60; Secondary 16U80, 16W25
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1083—1096
Jordan types of commuting nilpotent matrices
Semra \"Ozt\"urk
MSC numbers : Primary 15A21; Secondary 15A03, 15B99
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1097—1102
Nilpotent-duo property on powers
Dong Hwa Kim
MSC numbers : 16N40, 16U80
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1103—1112
Notes on symmetric skew $n$-derivation in rings
Emine Ko\c{c}, Nadeem ur Rehman
MSC numbers : 16W20, 16W25, 16N60
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1113—1121
Corrigendum to ``Jordan generalized derivations on trivial extension algebras'', Commun. Korean Math. Soc. 33 (2018), No. 3, 721--739
Mohammad Ali Bahmani, Driss Bennis, Hamid Reza Ebrahimi Vishki, Azam Erfanian Attar, Brahim Fahid
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1123—1123
Weighted composition operators on Nachbin spaces with operator-valued weights
Mohammed Klilou, Lahbib Oubbi
MSC numbers : Primary 46E10, 47B38; Secondary 47A56, 46E40
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1125—1140
Stability of Hahn difference equations in Banach algebras
Marwa M. Abdelkhaliq, Alaa E. Hamza
MSC numbers : Primary 39A13, 39A70
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1141—1158
Some properties of extended $\tau$-hypergeometric function
Ranjan Kumar Jana, Bhumika Maheshwari, Ajay Kumar Shukla
MSC numbers : 33B15, 33C05, 33C20
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1159—1170
Weighted composition operators from the Kim class and the Smirnov class to weighted Bloch type spaces
Ajay K. Sharma, Mehak Sharma, Elina Subhadarsini
MSC numbers : Primary 47B38; Secondary 30H15, 30H30
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1171—1180
Uniqueness of two differential polynomials of a meromorphic function sharing a set
Molla Basir Ahamed
MSC numbers : Primary 30D35
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1181—1203
Some results of the Carath\'{e}odory's inequality at the boundary
B\"{u}lent Nafi \"{O}rnek
MSC numbers : Primary 30C80, 32A10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1205—1215
Growth of solutions to linear differential equations with entire coefficients of $\left[ p,q\right]$-order in the complex plane
Nityagopal Biswas, Samten Tamang
MSC numbers : 34M10, 30D35
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1217—1227
Faber polynomial coefficient estimates for certain subclass of meromorphic bi-univalent functions
Ahmad Motamednezhad, Safa Salehian
MSC numbers : Primary 30C45; Secondary 30C50
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1229—1237
New transformations for hypergeometric functions deducible by fractional calculus
Yong Sup Kim
MSC numbers : Primary 33C20, 33C05; Secondary 33B20
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1239—1248
Distributional fractional powers of similar operators with applications to the Bessel operators
Sandra M\'onica Molina
MSC numbers : Primary 47A60, 26A33, 46F10, 46F12, 46F30
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1249—1269
Strong convergence of modified ishikawa iterates for asymptotically nonexpansive maps with new control conditions
A. Anthony Eldred, P. Julia Mary
MSC numbers : 47H09, 47H10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1271—1284
Tur\'an-type inequalities for Gauss and confluent hypergeometric functions via Cauchy-Bunyakovsky-Schwarz inequality
Piyush Kumar Bhandari, Sushil Kumar Bissu
MSC numbers : Primary 26D07; Secondary 33C15
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1285—1301
On the maximum and minimum modulus of polynomials on circles
Han Kyol Chong, Seon-Hong Kim
MSC numbers : Primary 30C10; Secondary 11B83
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1303—1308
Biharmonic spacelike curves in Lorentzian Heisenberg space
Ji-Eun Lee
MSC numbers : Primary 53B25, 53C25
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1309—1320
On constructible sets and dimension of fibers
Loc Quang Nguyen
MSC numbers : Primary 14A15
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1321—1329
Semi-invariant submanifolds of $(LCS)_n$-manifold
Channabasappa Shanthappa Bagewadi, Dharmanaik Nirmala, Mallannara Siddalingappa Siddesha
MSC numbers : 53D15, 53C20, 53C05
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1331—1339
Soft somewhere dense sets on soft topological spaces
Tareq M. Al-shami
MSC numbers : 54A05, 54A99, 54B05, 54B10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1341—1356
Mayer-Vietoris sequence in cohomology of Lie algebroids on simplicial complexes
Jose R. Oliveira
MSC numbers : Primary 58H05, 55R10, 57T99
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1357—1366
Density smoothness parameter estimation with some additive noises
Junjian Zhao, Zhitao Zhuang
MSC numbers : 62G05, 62G07, 42C40, 35Q30, 41A15
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1367—1376

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd